MAUDE Adverse Event Report: Synthes GmbH Univ-Chuck w/T-Handle; Orthopedic Manual Surgical Instrument

Synthes GmbH Univ-Chuck w/T-Handle; Orthopedic Manual Surgical Instrument
Catalog Number 393.100
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
Univ-Chuck w/T-Handle
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50323047
Report Number8030965-2026-08272
Device Sequence Number21300591
Product Code LXH
UDI-Device Identifier10886982198983
UDI-Public(01)10886982198983(10)1020
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393.100
Device Lot Number1020
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
08/25/2026
08/28/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date08/20/2026
08/27/2026
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown